# SDR 2WAA2019061103

- Difficulty date: June 3, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug MD 83
- Aircraft serial: 49345
- Aircraft time: 85,737 hours, 38,861 cycles
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: AN1500433
- Part serial: NSN
- Condition: Backed Out
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT TOP OF CLIMB LH ENGINE STUCK IN CLIMB SETTING NO THROTTLE RESPONSE BE IT FULL OR IDLE. COMPLETED QRH IDLE 12.2.5 AND 12.2.10 ENGINE. NORMAL SHUTDOWN. LANDING WEIGHT 122.2. DURING T/S DISCOVERED LH THROTTLE PUSH PULL CABLE ROD HAD COME LOOSE FROM FCU. POWER LEVER CRANK. SECURED THROTTLE PUSH-PULL TO FUEL CONTROL UNIT POWER LEVER CRANK IAW M80 76-11-00. FUNCTIONAL CHECK NORMAL.
